Über die Stirlingsche Reihe.

F.V. Atkinson

Commentarii mathematici Helvetici (1948)

  • Volume: 21, page 332-335
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Atkinson, F.V.. "Über die Stirlingsche Reihe.." Commentarii mathematici Helvetici 21 (1948): 332-335. <http://eudml.org/doc/138952>.

author = {Atkinson, F.V.},
journal = {Commentarii mathematici Helvetici},
keywords = {Special orthogonal functions},
pages = {332-335},
title = {Über die Stirlingsche Reihe.},
url = {http://eudml.org/doc/138952},
volume = {21},
year = {1948},

AU - Atkinson, F.V.
TI - Über die Stirlingsche Reihe.
JO - Commentarii mathematici Helvetici
PY - 1948
VL - 21
SP - 332
EP - 335
KW - Special orthogonal functions
UR - http://eudml.org/doc/138952
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.